# SDR CA120419002

- Difficulty date: April 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 10,908 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: 4H257510
- Condition: Burned
- Location: Propeller
- Part time: 8 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED DURING NIGHTLY INSPECTION, DEICER WAS BURNED AT ROOT END NEAR WIRE ATTACH POINTS.  PART IS AN OEM SUPPLIED UNIT ON A NEWLY O/H PROPELLER.  FIRST DEFECT OF THIS KIND NOTED BY THIS OPERATOR.  PART IS BEING RETURNED TO PROPELLER AMO FOR CONSULTATION WITH MFG.
